Journal article icon

Journal article

Near-optimal controls of random-switching LQ problems with indefinite control weight costs

Abstract:

In this paper, we consider hybrid controls for a class of linear quadratic problems with white noise perturbation and Markov regime switching, where the regime switching is modeled by a continuous-time Markov chain with a large state space and the control weights are indefinite. The use of large state space enables us to take various factors of uncertain environment into consideration, yet it creates computational overhead and adds difficulties. Aiming at reduction of complexity, we demonstra...

Expand abstract

Actions


Access Document


Authors


Journal:
Automatica
Volume:
41
Issue:
6
Pages:
1063-1070
Publication date:
2005-06-05
DOI:
ISSN:
0005-1098
URN:
uuid:70024d56-1f93-440f-8fd4-949a7965cc6a
Source identifiers:
147757
Local pid:
pubs:147757

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP